# SDR SWIA201231523

- Difficulty date: August 13, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 27,614 hours, 37,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPERATE FOR FLIGHT ATTENDANT.  (FLT 5368)  REPOSTIONED MAIN CABIN DOOR FORWARD HINGE ARM FLOOR COVER ASSEMBLY.
